MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 3.5 FR X 12; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 3.5 FR X 12; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461355
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer states that the nurse inserted a nasal gastric feeding tube and secured it with tegaderm to the patient's face.The next morning the extension tubing was still attached to the hub, but the hub was not attached to the ng tubing.The ng tubing remained secured with tegaderm to patient's face.The ng tubing was removed intact without the hub.The tube was removed just as it normally would be as if the hub was still attached.All pieces recovered.The patient tolerated it well.
 
Additional Manufacturer Narrative
One decontaminated sample outside of its original package without a lot number and one unused sample with lot number 1900925964 was received for evaluation.After performing a visual inspection based on the product¿s specification, only in one sample confirmed the reported condition; the purple connector was separated.The second sample arrived assembled and passed the stress test.The device history record (dhr) files were reviewed and no discrepancy was found that could attribute to the condition reported.The associated data will be fed into the risk management quarterly report.As part of continuous improvements, a formal corrective/preventative action (capa) has been opened to further investigate this report and to implement effective solutions to prevent reoccurrence of this issue.

Brand Name
POLYUR FEED TUBE 3.5 FR X 12
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8744606
Report Number9612030-2019-02209
Device Sequence Number19217680
Product Code KNT
UDI-Device Identifier10884521067394
UDI-Public10884521067394
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461355
Device Catalogue Number461355
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1